# SDR 2010FA0000712

- Difficulty date: June 25, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- Aircraft: N46261
- Make and model: Cessna 152
- Aircraft serial: 15283024
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: C6680020301
- Condition: Broken
- Location: Fuel System
- Part time: 4,885 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LW5R) RT FUEL TRANSMITTER WAS INSTALLED 11/5/1997 AS AN O/H REPLACEMENT UNIT.  ACFT TT 4434.1 HRS.  RT FUEL TRANSMITTER CEASED OPERATION IN FLIGHT AND INDICATED ZERO FUEL IN EARLY JUNE 2010 AT AN ACFT TT OF 9319.8 HRS.  TRANSMITTER WAS REMOVED AFTER LANDING AND WAS FOUND TO BE MISSING IT`S FLOAT.  THE FOAM TYPE FLOAT WAS RECOVERED FROM THE RT FUEL TANK AND APPEARED TO HAVE BROKEN IN HALF ALLOWING THE TRANSMITTER ARM TO FALL FREE OF THE FLOAT AND SINK.  THE LT TRANSMITTER WAS ALSO REMOVED AND SHOWED DETERIORATION AROUND THE EDGES OF THE FOAM FLOAT.  BOTH UNITS WERE SUBSEQUENTLY REPLACED WITH O/H UIT PN C668002-0301.
